# SDR AALA20110516TUL10

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT HAS PREVIOUS BLEND OUT IN UPPER SKIN EIGHT INCHES FROM OUTBOARD EDGE.  REMOVED PREVIOUS BLEND OUTS AND INSTALLED DOUBLER ON SLAT PER AARD 57-43-00-1.  INSTALLED COVE SKIN PER ESO 90249.
